On Riemann–Privalov's problem with continuous coefficients
Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_5_a5,
author = {G. F. Mandzhabidze and B. V. Khvedelidze},
title = {On {Riemann{\textendash}Privalov's} problem with continuous coefficients},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1958},
volume = {123},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a5/}
}
G. F. Mandzhabidze; B. V. Khvedelidze. On Riemann–Privalov's problem with continuous coefficients. Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a5/